# SDR AALA201707269014

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 48,948 hours, 28,115 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5311001803701
- Part serial: 8464
- Condition: Binding
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FIRST OFFICER WINDOW IS VERY DIFFICULT TO OPEN AND EVEN MORE DIFFICULT TO CLOSE.  REMOVED AND REPLACED WINDOW PER AMM 56-12-11-400-001.  LEAK AND OPERATIONAL CHECK GOOD.
